Mathematics Faculty Articles

Title

Dual-Mixed Approximation Method for a Three-Field Model of a Nonlinear Generalized Stokes Problem

Document Type

Article

Publication Date

6-1-2008

Publication Title

Computer Methods in Applied Mechanics and Engineering

Keywords

Generalized Stokes problem, Dual-mixed method, Twofold saddle point problem, Sobolev spaces

ISSN

0045-7825

Volume

197

Issue/No.

33-40

First Page

2886

Last Page

2900

Abstract

In this work a dual-mixed approximation of a nonlinear generalized Stokes problem is studied. The problem is analyzed in Sobolev spaces which arise naturally in the problem formulation. Existence and uniqueness results are given and error estimates are derived. It is shown that both lowest-order and higher-order mixed finite elements are suitable for the approximation method. Numerical experiments that support the theoretical results are presented.

DOI

10.1016/j.cma.2008.01.022

This document is currently not available here.

Peer Reviewed

Find in your library

Share

COinS